| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
Reportedly, a 12.6mm tmicl12.6 -16.00/1.0/106 implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2022.The lens was exchanged for a different model, length and power lens on an unknown date.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.